Illinois Journal of Mathematics

Mean Lipschitz spaces and bounded mean oscillation

Daniel Girela

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 41, Issue 2 (1997), 214-230.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060832

Digital Object Identifier
doi:10.1215/ijm/1256060832

Mathematical Reviews number (MathSciNet)
MR1441674

Zentralblatt MATH identifier
0878.30028

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 30D45: Bloch functions, normal functions, normal families 30D55

Citation

Girela, Daniel. Mean Lipschitz spaces and bounded mean oscillation. Illinois J. Math. 41 (1997), no. 2, 214--230. doi:10.1215/ijm/1256060832. https://projecteuclid.org/euclid.ijm/1256060832


Export citation